×

zbMATH — the first resource for mathematics

A sufficient condition for admissibility in linear estimation. (English) Zbl 0665.62012
It was recently shown that all estimators which are locally best in the relative interior of the parameter set, together with their limits constitute a complete class in linear estimation, both unbiased and biased. However, not all these limits are admissible.
A sufficient condition for admissibility of a limit was given by the author [Bull. Inf. Cybern. 22, No.1/2, 71-77 (1986; Zbl 0626.62010)] for the case of unbiased estimation in a linear model with the natural parameter space. This paper extends this result to the general linear model and to biased estimation.
MSC:
62C15 Admissibility in statistical decision theory
62J05 Linear regression; mixed models
PDF BibTeX XML Cite
References:
[1] C. R. Blyth: On minimax statistical decision procedures and their admissibility. Ann. Math. Statist. 22 (1951), 22-44. · Zbl 0042.38303 · doi:10.1214/aoms/1177729690
[2] A. Cohen: All admissible linear estimates of the mean vector. Ann. Math. Statist. 37 (1966), 458-463. · Zbl 0146.40201 · doi:10.1214/aoms/1177699528
[3] L. R. LaMotte: Admissibility in linear estimation. Ann. Statist. 10 (1982), 245-255. · Zbl 0485.62070 · doi:10.1214/aos/1176345707
[4] A. Olsen J. Seely D. Birkes: Invariant quadratic unbiased estimation for two variance components. Ann. Statist. 4 (1976), 878-890. · Zbl 0344.62060 · doi:10.1214/aos/1176343586
[5] C. R. Rao: Estimation of parameters in a linear model. Ann. Statist. 4 (1976), 1023-1037. · Zbl 0336.62055 · doi:10.1214/aos/1176343639
[6] R. T. Rockafellar: Convex Analysis. Princeton Univ. Press, 1970. · Zbl 0193.18401
[7] N. Shinozaki: A study of generalized inverse of matrix and estimation with quadratic loss. Ph. D. Thesis, Keio University, 1975.
[8] C. Stȩpniak: On admissible estimators in a linear model. Biom. J. 7 (1984), 815-816. · Zbl 0565.62042 · doi:10.1002/bimj.4710260725
[9] C. Stȩpniak: Admissible linear estimators in a linear model with the natural parameter space. Bull. Informatics and Cybernetics. 22 (1986), 71 - 77. · Zbl 0626.62010
[10] C. Stȩpniak: A complete class for linear estimation in a general linear model. Ann. Inst. Statist. Math. A. 39 (1987), 563-573. · Zbl 0691.62010 · doi:10.1007/BF02491490
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.